MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48; HIP AETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48; HIP AETABULAR SHELL
Model Number 01.26.45.0048
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
All right hip components revised about 8 years and 10 months after the primary surgery, due to loosening of the femoral stem, likely caused by an infection.
 
Additional Manufacturer Narrative
Batch review performed on 31-mar-2023.Lot 133037: (b)(4) items manufactured and released on 13-sep-2013.Expiration date: 2018-08-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs department: revision 8 years and 10 months after primary operation, due to stem loosening.According to report the reason may be a late infection.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Additional items involved in the event, batch review performed on 31-mar-2023: liner: versafitcup cc trio 01.26.3239hct flat pe hc liner ø 32 / c (k120531) lot.136289 lot 136289: (b)(4) items manufactured and released on 10-feb-2014.Expiration date: 2018-12-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.Ball heads: cocr 01.25.021 cocr ball head 12/14 ø 32 size s -3.5 (k072857) lot.124254 lot 124254: (b)(4) items manufactured and released on 04-dec-2012.Expiration date: 2017-10-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.Stem: quadra-h 01.12.20sn cementless, ha coated std stem size 0, short neck (k082792) lot.132362 lot 132362: (b)(4) items manufactured and released on 22-jul-2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 48
Common Device Name
HIP AETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16761590
Report Number3005180920-2023-00273
Device Sequence Number19598933
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number01.26.45.0048
Device Catalogue Number01.26.45.0048
Device Lot Number133037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight70 KG
Patient RaceWhite